2019 - Volume 15 [Issue 2]

Method Article

Comparison of Proposed and Existing Fourth Order Schemes for Solving Non-linear Equations

Khushbu Rajput, Asif Ali Shaikh, Sania Qureshi

DOI: 10.9734/arjom/2019/v15i230143

Page: 1-7

Original Research Article

On Chebyshev and Riemann-Liouville Fractional Inequalities in q-Calculus

Stephen. N. Ajega-Akem, Mohammed M. Iddrisu, Kwara Nantomah

DOI: 10.9734/arjom/2019/v15i230144

Page: 1-10

The Double Step Hybrid Linear Multistep Method for Solving Second Order Initial Value Problems

Y. Skwame, J. Z. Donald, T. Y. Kyagya, J. Sabo

DOI: 10.9734/arjom/2019/v15i230145

Page: 1-11

A Power Gompertz Distribution: Model, Properties and Application to Bladder Cancer Data

Terna Godfrey Ieren, Felix M. Kromtit, Blessing Uke Agbor, Innocent Boyle Eraikhuemen, Peter Oluwaseun Koleoso

DOI: 10.9734/arjom/2019/v15i230146

Page: 1-14

View All Issues